Table of Contents
Kailash C. Madan, Karim Hadjar Time-dependent and steady state solution of an M[x]/(G)/1 queueing system with server's long and short vacations J. Math. Comput. Sci., 6 (2016), 486-506 |
Mobin Ahmad, Shadab Ahmad Khan, Toukeer Khan CR-submanifolds of a nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection J. Math. Comput. Sci., 6 (2016), 473-485 |
Ogban Gabriel Iyam, Lebedev Konstantin Andrevich Optimal control of an HIV model J. Math. Comput. Sci., 6 (2016), 461-472 |
Meng Liu, Meimei Song Some refinement of the inequality in quasi-2-normed spaces and quasi-(2;p)-normed spaces J. Math. Comput. Sci., 6 (2016), 451-460 |
Jung Mi Ko, Yong Chan Kim Soft L-uniformities and soft L-neighborhood systems J. Math. Comput. Sci., 6 (2016), 437-450 |
Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye Modeling the effect of tobacco smoking on the in-host dynamics of HIV/AIDS J. Math. Comput. Sci., 6 (2016), 406-436 |
N.H. Abdel-All, F.M. Hamdoon, H.N. Abd-Ellah, A.K. Omran Corresponding developable ruled surfaces in Euclidean 3-space E3 J. Math. Comput. Sci., 6 (2016), 390-405 |
Nigar Ali, Gul Zaman, M. Ikhlaq Chohan Dynamical behavior of HIV-1 epidemic model with time dependent delay J. Math. Comput. Sci., 6 (2016), 377-389 |
Mehmet Hakan Satman, Emre Akadal ARIMA forecasting as a genetic inheritance operator in floating-point genetic algorithms J. Math. Comput. Sci., 6 (2016), 360-376 |
Jung Mi Ko, Yong Chan Kim Soft L-topologies and soft L-neighborhood systems J. Math. Comput. Sci., 6 (2016), 347-359 |
Xinkun Wang, Meimei Song The Aleksandrov Problem in quasi convex 2-normed linear spaces J. Math. Comput. Sci., 6 (2016), 337-346 |
M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh Finiteness property of deformed revolution surfaces in E3 (part II) J. Math. Comput. Sci., 6 (2016), 315-336 |
G. Nhawu, P. Mafuta, J. Mushanyu The Adomian decomposition method for numerical solution of first-order differential equations J. Math. Comput. Sci., 6 (2016), 307-314 |
Jing Liu, Meimei Song Common fixed point theorems for six mappings satisfying ψ-weakly contractive conditions in G-metric space J. Math. Comput. Sci., 6 (2016), 290-306 |
Tejeshwari Thakur, Birendra Kumar Sharma An ID-based key-exposure free chameleon hashing under Schnorr signature J. Math. Comput. Sci., 6 (2016), 281-289 |
Copyright ©2025 JMCS